# SDR SWAA100220

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 28,891 hours, 16,729 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND LT HORIZONTAL STAB LOWER SKIN CRACKED AT STA 129.5.  REPAIRED SKIN PER SRM.
